It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 30 for alesse emotional. (0.002 seconds)


... I've been on alesse for about 5 going on 6 months. I've never had huge problems with it, except for the first month and a half while my body was adjusting to the hormones. ... (0 replies)
... cyclen for almost 8 years before trying a few other pills out there. I noticed an immediated difference in my moodiness upon stopping! I used to be very emotional for about 3 weeks of the month. I tried Alesse which was okay, but I experienced breakthrough bleeding. ... (2 replies)
... I had that problem, too, with Alesse...especially more of a hormonal type acne. I also had some mood issues (more anger, more so emotional) while on that pill. I switched to Ortho Tri-Cyclen and it seems a lot better. (2 replies)

... e and Aviane is so cheap. So I am going to stick with the Aviane for 3 months and see how it goes. I feel good on this pill, no bloating, no weight gain and no emotional ups and downs. I dont think you have to worry about getting pregnant on it unless you miss pills or fail to take them at the same time every day. ... (5 replies)
... Ok, so I was on Kariva (Mircette generic) for about 2 weeks and I stopped immediately because I was very depressed and had no appetite. I then started Tri-Sprintec (which I believe is the generic for Ortho-Tricyclen) and was on that for about 8 months. I recently came off of it because I was severly depressed and very emotional (crying for everything). I'm trying to find a new... (6 replies)
... Has anyone been on or is taking Alesse and it made them feel crazy? ... (3 replies)
... I have also been extremly moody and emotional on yasmine and am going to switch to Sprintec which will hopefully help. Does anyone know anything about sprintec? ... (5 replies)
... I gained ALOT of weight on Allesse, and it made me very emotional. I have since stopped using and got a paraguard IUD, which I have VERY happy with, and it has no hormones! yay! :) (8 replies)
... I'm on my second pack of Alesse and for the past two weeks i've been extremly dry in the vaginal area, it's causing me emense pain, I can't sleep because of it. ... (2 replies)
... I'm very irritable and angry every day especially towards my boyfriend, extremely jealous and irrational and emotional over little things. I have had bouts of depression before too and my moods can be unstable and I feel as athough the hormones are making it alot worse. ... (5 replies)
... I just started Alesse birth control pills 9 days ago and have been feeling extremely emotional, upset and irritable, getting angry about every little thing. ... (0 replies)
Aviane
Jul 7, 2010
... I've been on Alesse 28 for a few years now, and recently ran out and needed to get a pap test to renew my prescription. ... (2 replies)
We can't win.
Aug 9, 2008
... ve with finding something that works. I've been on everything from OrthoCyclen to Yaz and they've all been terrible on me. If they didn't make me the most overly emotional angry person in the world, they gave me migraines. But for the last 5 months I have been on the generic of the Alesse you mentioned called Aviane. ... (1 replies)
... My question is, is it normal for me to be very emotional when coming off of birth control? ... (2 replies)
... I personally was on alesse for about a year and found myself getting emotional so I switched bc because my doctor said there are so many out there. It might not be your bc though if you never had problems before. Its hard to say. ... (1 replies)
... years ago I went on the Alesse for BC. As far as I was aware I was fine with it. There was some weight gain over several months but I didn't feel it was just the pill. ... (4 replies)
Diane 35
Jun 1, 2007
... I've been on Diane 35 for a while now. I've learned it's the only pill that's really good for my acne. I have bad hormonal acne. But - it makes me a little crazy - over emotional, etc. My doctor is having me switch to Alesse. I'm worried a switch will cause a bad reaction. Anybody know? (3 replies)
... esse, Mircette, Kariva, and Estrostep. I do have to say that I've had an overall positive experience with Yaz. I switched to Yaz because I was getting extremely emotional and overly sensitive, and I had really long periods and severe cramps on Estrostep. ... (0 replies)
... Hi everyone. I''ve been on Alesse for a few months (too light, I bled for weeks), and now I'm on Diane 35 and have been for 3 months now. The thing is, Diane 35 is associated with a high risk of blood clots (higher than the usual BC risk) and therefore I feel uncomfortable being on it for too long. In the USA it's only prescribed as a treatment for severe acne whereas in... (4 replies)
... lbs and was a constant emotional wreck. On Ortho, I think I've allready lost a few lbs, and I'm back to my chipper self. ... (6 replies)


Associated Tags: anger, birth control issues, birthcontrol, cramps, mood, pain, period

Pages: 1 2

All times are GMT -7. The time now is 01:57 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!